# SDR AWXA9700082

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1410-1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED FROM BS 1410 TO 1540 LBL 20 WL 147.  REMOVED, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-00-53, 51-40-02, ER 5-53-10-01.
